I was on Benazapril, now switched to losinipril as I was having side effects from Benazapril... I have been on many blood pressure medications and have suffered side effects from all of them, the largest one crippling fatigue, just tired all the time... Now with the afore mentioned meds, and I had this problem with Beta blockers too was , erectile dysfunction a reason why I wanted off Benazapril.. Now with Losinipril I am having dizziness, fatigue , erectile issues and just feel like crap all of the time, was prescribed 2 20 mil tabs a day, morning and night but it made it a thousand times worse so only take the one... I have had about enough of the side effects of these meds, is there a single one on the market that will not to this to me, I seem to always get the symptoms that are more uncommon. If not is all I have to look forward to is fatigue and no sex life? about done with these meds. I have tried Viagra but the cost is just insane and insurance won't cover it. thank you...
Blood pressure medications, especially if you are new to them, can definitely cause fatigue. Since I'm a woman I'm not familiar with erectile dysfunction, but I do know that it can be a side effect. But I can tell you that you need to keep taking them! Your body will eventually adjust and the extreme fatigue will pass. Don't lower your dosage without talking to your doctor! High blood pressure can be deadly. If it goes untreated it can damage your vital organs, cause stroke, heart attack, death. Talk to your doctor about how you're feeling, ask him/her to explain to you the long term, and and the fatigue, etc. Almost a year ago, due to under-treated HBP, I suffered an Aortic Dissection that almost took my life. I was in intensive care for 10 long days, touch and go the first few days.
It took several tries with many different combinations of medications to finally stabilize my HBP. I now take 9 different medications, all for my blood pressure.
At first I just was so fatigued I was hardly able to function. But in order to save my life, my blood pressure must be under 100/70 at all times. So I took my meds as directed, and with the help of a wonderful husband who helped me constantly, I finally started to adjust. Honestly it took many months before I could walk to the john without having to lean on things to keep from falling. I literally would pass out if I stood up too quickly. I had a few times when my BP would shoot up for unknown reasons, so I was also put on Sertraline and Klonopin. I feel like a walking pharmacy, but it works. There are things I cannot do anymore because of the precarious situation of the Aortic Dissection, which never really heals.
I don't know how old you are, but if you value your life, you will follow your doctors instructions, and take your meds as directed. I live a quiet life now, but I can walk my dogs, work in my garden, and do most non-exerting things I want.
I had wonderful cardiologists, 3 of them!, and I thank them for my life. I also have a vascular surgeon who keeps his eye on my right kidney which was also severely damaged when the Dissection happened. Life is good, don't ignore your doctor's advice. None of us asked for these problems, but we have them nonetheless, and they must be treated.
I agree. You're going to feel worse if you don't control your bp. Your kidneys will not function right and you can stroke. You are trying pills in the same class, so of course you have the same side effects. There are calcium channel blockers you haven't tried yet. If they make you tired take them at night.
In this case,i suggest you to ask help from tradinational Chinese physician.In traditional Chinese physician's eyes, high blood pressure is just a surface phenomena, there is one or several route cause in your body which activate high blood pressure. if you only take hypotensor,as I know ,you would never conquer the high blood pressure and can not stop taking hypotensor forever.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Aug 2010 • 1 answer
I take several High Blood Pressure medications and Clonidine was my EMERGENCY DRUG TO LOWER blood p?
Updated 7 Jul 2015 • 2 answers
Updated 21 Sep 2012 • 2 answers
Updated 4 Jan 2017 • 3 answers
Updated 27 Jan 2015 • 1 answer